Alert archive / Ohio / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 152, NWS Wilmington, OH

July 14, 20154 counties in Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Jul 14, 2015, 3:26 PM EDT for 4 counties in Ohio. It was in force for 49 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 14, 2015, 3:26 PM EDT (19:26 UTC)
Expired
Jul 14, 2015, 4:15 PM EDT
In force
49 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Fayette County, OH, Highland County, OH, Pickaway County, OH, Ross County, OH

The radar

The Cincinnati radar (KILN), 70 km from the middle of the area, began a volume at 19:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 14, 3:47 PM EDTTSTM WND DMG2 Ese South Salem, OHTREE DOWN ACROSS LOWER TWIN RD WITH SEVERAL OTHER TREES DOWN ACROSS CENTRAL AND SOUTHERN PORTIONS OF THE COUNTY. TIME ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 14, 12:40 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.4 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2015-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 444 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2015-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 185 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
444 J/kg
Mixed-layer CIN
-243 J/kg
Mixed-layer LCL
981 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
185 m²/s²
0-3 km storm-relative helicity
246 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

540 
WUUS51 KILN 141926
SVRILN
OHC047-071-129-141-142015-
/O.NEW.KILN.SV.W.0152.150714T1926Z-150714T2015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
326 PM EDT TUE JUL 14 2015

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN HIGHLAND COUNTY IN SOUTHWESTERN OHIO...
  ROSS COUNTY IN SOUTHWESTERN OHIO...
  SOUTHWESTERN PICKAWAY COUNTY IN CENTRAL OHIO...
  SOUTHEASTERN FAYETTE COUNTY IN CENTRAL OHIO...

* UNTIL 415 PM EDT.

* AT 326 PM EDT...RADAR INDICATED SEVERE THUNDERSTORMS LOCATED ALONG
  A LINE EXTENDING FROM NEAR WILLIAMSPORT TO NEAR WASHINGTON COURT
  HOUSE...MOVING SOUTHEAST AT 40 MPH.

  STORM HAZARDS INCLUDE...
  WINDS TO 60 MPH...
  QUARTER SIZE HAIL...

* LOCATIONS IMPACTED INCLUDE...
  CHILLICOTHE...WASHINGTON COURT HOUSE...GREENFIELD...WASHINGTON...
  KINGSTON...NEW HOLLAND...NORTH FORK VILLAGE...NORTH FOLK VILLAGE...
  STAUNTON...GOOD HOPE...FRANKFORT...LONDONDERRY...CLARKSBURG...SOUTH
  SALEM...JASPER MILLS...ANDERSONVILLE...KNOCKEMSTIFF...
  MOORESVILLE...AUSTIN AND MASSIEVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THESE STORMS HAVE PASSED.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3921 8276 3931 8343 3954 8355 3956 8287
      3942 8293 3938 8275
TIME...MOT...LOC 1926Z 295DEG 35KT 3951 8307 3947 8346 

HAIL...1.00IN
WIND...60MPH

$$

HATZOS
3 follow-up statements
131 
WWUS51 KILN 141943
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
343 PM EDT TUE JUL 14 2015

OHC129-141952-
/O.CAN.KILN.SV.W.0152.000000T0000Z-150714T2015Z/
PICKAWAY OH-
343 PM EDT TUE JUL 14 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN PICKAWAY COUNTY
IS CANCELLED...

THE STORMS HAVE MOVED SOUTH OF PICKAWAY COUNTY.

LAT...LON 3921 8276 3931 8343 3940 8348 3943 8326
      3946 8292 3942 8293 3938 8275

$$

OHC047-071-141-142015-
/O.CON.KILN.SV.W.0152.000000T0000Z-150714T2015Z/
HIGHLAND OH-ROSS OH-FAYETTE OH-
343 PM EDT TUE JUL 14 2015

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
HIGHLAND...CENTRAL ROSS AND SOUTH CENTRAL FAYETTE COUNTIES UNTIL 415
PM EDT...

AT 342 PM EDT...RADAR INDICATED SEVERE THUNDERSTORMS LOCATED ALONG A
LINE EXTENDING FROM NEAR CHILLICOTHE TO NEAR GREENFIELD...MOVING
SOUTHEAST AT 50 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
QUARTER SIZE HAIL...

LOCATIONS IMPACTED INCLUDE...
CHILLICOTHE...GREENFIELD...NORTH FORK VILLAGE...NORTH FOLK VILLAGE...
FRANKFORT...LONDONDERRY...SOUTH SALEM...ANDERSONVILLE...
KNOCKEMSTIFF...LATTAVILLE...MOORESVILLE...BOURNEVILLE...NEW
MARTINSBURG AND MASSIEVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THESE STORMS HAVE PASSED.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3921 8276 3931 8343 3940 8348 3943 8326
      3946 8292 3942 8293 3938 8275
TIME...MOT...LOC 1942Z 311DEG 42KT 3936 8290 3932 8329 

HAIL...1.00IN
WIND...60MPH

$$

HATZOS
511 
WWUS51 KILN 141955
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
355 PM EDT TUE JUL 14 2015

OHC047-071-142005-
/O.CAN.KILN.SV.W.0152.000000T0000Z-150714T2015Z/
HIGHLAND OH-FAYETTE OH-
355 PM EDT TUE JUL 14 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HIGHLAND AND
SOUTH CENTRAL FAYETTE COUNTIES IS CANCELLED...

THE STORMS HAVE MOVED OUT OF FAYETTE COUNTY. HOWEVER...AN ADDITIONAL 
SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR PORTIONS OF 
HIGHLAND COUNTY.

LAT...LON 3930 8337 3936 8332 3936 8325 3937 8308
      3942 8293 3938 8275 3921 8276

$$

OHC141-142015-
/O.CON.KILN.SV.W.0152.000000T0000Z-150714T2015Z/
ROSS OH-
355 PM EDT TUE JUL 14 2015

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL ROSS
COUNTY UNTIL 415 PM EDT...

AT 355 PM EDT...RADAR INDICATED SEVERE THUNDERSTORMS LOCATED ALONG A
LINE EXTENDING FROM 12 MILES EAST OF CHILLICOTHE TO NEAR
BAINBRIDGE...MOVING SOUTHEAST AT 45 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
PENNY SIZE HAIL...

LOCATIONS IMPACTED INCLUDE...
CHILLICOTHE...NORTH FORK VILLAGE...NORTH FOLK VILLAGE...
LONDONDERRY...SOUTH SALEM...MOORESVILLE...BOURNEVILLE...
KNOCKEMSTIFF...MASSIEVILLE AND LATTAVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THESE STORMS HAVE PASSED.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3930 8337 3936 8332 3936 8325 3937 8308
      3942 8293 3938 8275 3921 8276
TIME...MOT...LOC 1955Z 294DEG 38KT 3931 8276 3927 8315 

HAIL...0.75IN
WIND...60MPH

$$

HATZOS
722 
WWUS51 KILN 142008
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
408 PM EDT TUE JUL 14 2015

OHC141-142018-
/O.EXP.KILN.SV.W.0152.000000T0000Z-150714T2015Z/
ROSS OH-
408 PM EDT TUE JUL 14 2015

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL ROSS COUNTY WILL
EXPIRE AT 415 PM EDT...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR
REPORT VIA SOCIAL MEDIA.

LAT...LON 3930 8337 3936 8332 3936 8325 3937 8308
      3942 8293 3938 8275 3921 8276

$$

HATZOS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 1:46 PM EDT, 1 hour 40 minutes earlier.

Area forecast discussion, Jul 14, 1:46 PM EDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
146 PM EDT TUE JUL 14 2015

.SYNOPSIS...
ANOTHER UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE AREA TODAY
AND TONIGHT...BRINGING ANOTHER CHANCE OF HEAVY RAIN AND SEVERE
WEATHER TO THE AREA. A COLD FRONT WILL THEN PUSH THROUGH THE AREA
WEDNESDAY MORNING. DRIER AND SLIGHTLY COOLER WEATHER WILL BE THE
STORY WEDNESDAY AND THURSDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A POTENT UPPER LEVEL TROUGH WILL SWING SOUTHEAST INTO THE LOWER
GREAT LAKES THIS AFTERNOON... BRINGING ANOTHER ROUND OF SEVERE
WEATHER AND HEAVY RAIN TO THE AREA. FORECAST SOUNDINGS SHOW AN
IMPRESSIVE AMOUNT OF INSTABILITY THIS AFTERNOON. MU CAPE ON BOTH
THE GFS AND NAM ARE 3000 J/KG OR GREATER IN PLACES. ML CAPE IS IN
THE 1500 - 2000 J/KG RANGE. A SPECIAL 17Z BALLOON RELEASE IS
PLANNED TO ASCETAIN THE EXACT AMOUNT OF INSTABILITY. LAPSE RATES
ARE ALSO FORECASTED TO BE NEAR THE DALR ALMOST UP TO 700 MB AT
TIMES. SRH IS NOT EXTREMELY HIGH BUT IS SUFFICIENT TO SUPPORT A
TORNADO THREAT. DUE TO STRONG LOW LEVEL LAPSE RATES AND HIGH
INSTABILITY DAMAGING WINDS AND HAIL APPEAR TO BE THE PRIMARY
THREATS. SPC HAS THE SOUTHERN PARTS OF THE AREA IN ENHANCED WITH A
HATCHED AREA FOR HAIL. EXPECT CONVECTION TO INCREASE IN COVERAGE
ALONG AND AHEAD OF A WEAK FRONT/PREFRONTAL TROF EARLY THIS
AFTERNOON AS IT SWEEPS SOUTHEAST. ANY STORM THAT FORMS WILL HAVE
THE POTENTIAL TO BE SEVERE. THERE WILL ALSO BE A HEAVY RAIN THREAT
WITH THESE STORMS. FOR THIS REASON THE FLASH FLOOD WATCH REMAINS
IN EFFECT UNTIL 8 PM THIS EVENING.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY NIGHT/...
THIS EVENING THE SHORTWAVE TROUGH WILL DIVE SOUTH WITH THE TROUGH
AXIS SWINGING THROUGH THE AREA. THIS SHORTWAVE WILL PUSH A COLD
FRONT THROUGH THE AREA AND ALSO PUSH THE RAIN TOWARDS THE SOUTH AS
WELL. THE DRIER AND COOLER AIR WILL LAG BEHIND THE WIND SHIFT AND
BE SLOW TO WORK INTO THE AREA. BY WEDNESDAY MORNING THOUGH PWATS
WILL FALL TOWARDS 1.25". 700 MB WILL ALSO START TO WARM WHICH
SHOULD KEEP THE AREA RAIN FREE WEDNESDAY. THURSDAY MORNING PWATS
FALL TO LESS THAN 0.50". THURSDAY MORNING ALSO LOOKS TO BE COOL AS
SURFACE HIGH PRESSURE NUDGES INTO THE AREA FROM THE NORTH. DURING
THE DAY THURSDAY 850 TEMPS AGAIN BEGIN TO WARM AS SURFACE HIGH
PRESSURE PULLS EAST TAKING THE COOLER AIR WITH IT. THANKS TO THE
DRIER AIR REMAINING IN PLACE THURSDAY LOOKS TO BE DRY.

&&

.LONG TERM /FRIDAY THROUGH TUESDAY/...
PRETTY GOOD AGREEMENT THAT A WEAK SHORTWAVE TROUGH WILL SHIFT
EAST THROUGH THE GREAT LAKES AND INTO THE OHIO VALLEY ON
FRIDAY...DRAGGING A DEVELOPING WARM FRONT ACROSS THE AREA.
SCATTERED SHOWERS AND STORMS WILL BE POSSIBLE IN THE AFTERNOON -
BUT THE BULK OF THE DAY LOOKS DRY AS FORCING IS WEAK. THE WEAK LOW
MOVES THROUGH THE GREAT LAKES SATURDAY/SUNDAY WITH ILL-DEFINED
SURFACE FEATURES WASHING OUT A BIT. TEMPS WILL DEFINITELY BE
WARMER THAN WE/VE SEEN FOR THE PAST FEW WEEKS...WITH HIGHS WELL
INTO THE 80S OVER THE WEEKEND. UNFORTUNATELY SOME PRETTY STEAMY
AIR COMES WITH IT - SO IT WILL BE MUGGY. UNCERTAINTY INCREASES
LATER SUNDAY INTO MONDAY AS TROUGHING TRIES TO REASSERT ITSELF
OVER THE ERN SEABOARD...AND ANOTHER SHORTWAVE TROUGH APPROACHES
FROM THE WEST. SEEMS ENOUGH THERE WITH THE WARM/MUGGY AIR THAT
LOOSELY ORGANIZED SHRA/TSRA ARE POSSIBLE BOTH DAYS...WITH THE
BETTER CHANCES ON MONDAY.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
UPPER LEVEL ENERGY WILL DIG SOUTHEAST ACROSS THE GREAT LAKES TODAY
INTO TONIGHT. THIS ENERGY ALONG WITH A PREFRONTAL TROF WILL RESULT
IN SHOWER AND THUNDERSTORM REDEVELOPMENT ACROSS THE NORTHERN TAF
SITES AROUND 18Z...INCREASING IN COVERAGE AND DIVING SOUTHEAST
THROUGH THE REMAINDER OF THE TAF SITES THROUGH 22Z. MVFR
CIGS/VSBYS AND LOCAL IFR VSBYS IN HEAVY RAIN CAN BE EXPECTED. ONLY
SCATTERED LINGER SHOWERS ARE EXPECTED BEHIND THIS CONVECTION THIS
EVENING.

FOR THE OVERNIGHT HOURS...A COLD FRONT WILL PUSH SOUTH INTO THE
REGION. NOT MUCH IN THE WAY OF PRECIPITATION IS EXPECTED.
HOWEVER...AMPLE LOW LEVEL MOISTURE WILL BRING THE DEVELOPMENT OF
MIST AND STRATUS. COULD SEE CEILINGS DROP BELOW 1000 FEET...AND
HAVE PLACED THIS IN THE TAFS.

ON WEDNESDAY...HIGH PRESSURE WILL BEGIN TO BUILD IN FROM THE
NORTH. LOW LEVEL CLOUDS SHOULD MIX AND SCATTERED OUT AS VFR
CUMULUS CLOUDS BY MID AFTERNOON.

OUTLOOK...NO SIGNIFICANT WEATHER EXPECTED.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR OHZ026-034-
     035-042>046-051>056-060>065-070>074-077>082-088.
KY...FLASH FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR KYZ089>100.
IN...FLASH FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR INZ050-058-
     059-066-073>075-080.

&&

SYNOPSIS...HAINES/HICKMAN
NEAR TERM...HAINES/HICKMAN
SHORT TERM...HAINES
LONG TERM...BINAU
AVIATION...HICKMAN
Hazardous weather outlook, Jul 14, 4:30 AM EDT, 10 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
430 AM EDT TUE JUL 14 2015

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-150830-
WAYNE-FAYETTE-UNION-FRANKLIN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-
CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-
ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-
DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-LICKING-PREBLE-MONTGOMERY-
GREENE-PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-
HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
430 AM EDT TUE JUL 14 2015

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTHWEST OHIO AND
WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

ANOTHER ROUND OF THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON.
STORMS THAT FORM WILL HAVE THE POTENTIAL TO BE STRONG TO SEVERE.
DAMAGING WINDS... SEVERE HAIL... AND A ISOLATED TORNADO ARE ALL
POSSIBLE TODAY. IN ADDITION HEAVY RAIN MAY LEAD TO FLASH FLOODING
ISSUES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

HAZARDOUS WEATHER IS NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

In the hours before

Local storm report, Jul 14, 2:44 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
244 PM EDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0142 PM     TSTM WND DMG     4 NNE DELAWARE          40.35N 83.03W
07/14/2015                   DELAWARE           OH   LAW ENFORCEMENT

            1 TREE REPORTED DOWN AT HANOVER ROAD AND HORSESHOE ROAD

&&

BPP
Local storm report, Jul 14, 2:48 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
248 PM EDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0142 PM     TSTM WND DMG     4 NNE DELAWARE          40.35N 83.03W
07/14/2015                   DELAWARE           OH   LAW ENFORCEMENT

            1 TREE REPORTED DOWN AT HANOVER ROAD AND HORSESHOE ROAD

&&

BPP
Local storm report, Jul 14, 3:03 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
303 PM EDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0256 PM     HAIL             1 SSE CENTERVILLE       39.63N 84.13W
07/14/2015  M0.75 INCH       MONTGOMERY         OH   TRAINED SPOTTER

&&

BUTNER
Local storm report, Jul 14, 3:19 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
319 PM EDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0253 PM     TSTM WND DMG     2 WSW XENIA             39.67N 83.97W
07/14/2015                   GREENE             OH   PUBLIC

            TREE DOWN ON COLORADO DRIVE. TIME ESTIMATED FROM RADAR.

&&

BPP
Special weather statement, Jul 14, 3:19 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
319 PM EDT TUE JUL 14 2015

OHZ070-071-077-078-141945-
CLERMONT OH-HAMILTON OH-BUTLER OH-WARREN OH-
319 PM EDT TUE JUL 14 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CLERMONT...
NORTHEASTERN HAMILTON...SOUTHEASTERN BUTLER AND SOUTHWESTERN WARREN
COUNTIES UNTIL 345 PM EDT...

AT 319 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER KINGS
ISLAND...MOVING SOUTHEAST AT 40 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
MASON...LEBANON...SHARONVILLE...BLUE ASH...LOVELAND...MONTGOMERY...
MILFORD...WEST CHESTER...TERRACE PARK...MORROW...OLDE WEST CHESTER...
KINGS ISLAND...WETHERINGTON...THE VILLAGE OF INDIAN HILL...SOUTH
LEBANON...MAINEVILLE...GOSHEN...BUTLERVILLE...PLEASANT PLAIN AND
SPRINGVALE.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3912 8430 3925 8436 3935 8442 3947 8417
      3923 8404
TIME...MOT...LOC 1919Z 332DEG 37KT 3935 8422

JDR
Local storm report, Jul 14, 3:21 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
321 PM EDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0253 PM     TSTM WND DMG     2 WSW XENIA             39.67N 83.97W
07/14/2015                   GREENE             OH   PUBLIC

            TREE DOWN ON COLORADO DRIVE. TIME ESTIMATED FROM RADAR.

&&

BPP

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 9:38 PM EDTSevere Thunderstorm WarningILNAuglaize, Darke, Mercer, Shelby37 min
Jul 13, 9:57 PM EDTSpecial Weather StatementILNDarke33 min
Jul 13, 10:25 PM EDTSpecial Weather StatementILNDarke35 min
Jul 13, 10:29 PM EDTAreal Flood AdvisoryILNAuglaize, Darke, Mercer, Miami, Shelby3 hr
Jul 13, 10:41 PM EDTSpecial Weather StatementILNMiami34 min
Jul 13, 10:46 PM EDTSpecial Weather StatementILNMercer29 min
Jul 13, 10:55 PM EDTFlash Flood WarningILNDarke, Mercer6 hr
Jul 13, 11:05 PM EDTTornado WarningILNDarke, Miami25 min
Jul 13, 11:23 PM EDTAreal Flood AdvisoryILNChampaign, Logan, Miami, Shelby3 hr
Jul 13, 11:31 PM EDTSpecial Weather StatementILNMiami29 min
Jul 13, 11:35 PM EDTFlash Flood WarningILNDarke, Miami, Shelby3 hr
Jul 13, 11:49 PM EDTSevere Thunderstorm WarningILNClinton, Fayette, Greene, Montgomery, Warren41 min
Jul 13, 11:57 PM EDTSpecial Weather StatementILNUnion33 min
Jul 14, 12:06 AM EDTSpecial Weather StatementILNBrown, Clermont24 min
Jul 14, 12:15 AM EDTSpecial Weather StatementILNFranklin30 min
Jul 14, 12:19 AM EDTAreal Flood AdvisoryILNClark, Darke, Greene, Miami, Montgomery, Preble3 hr
Jul 14, 12:25 AM EDTAreal Flood AdvisoryILNChampaign, Clark, Delaware, Logan, Madison, Union3 hr
Jul 14, 12:29 AM EDTSevere Thunderstorm WarningILNClinton, Warren32 min
Jul 14, 12:36 AM EDTAreal Flood AdvisoryILNHocking3 hr
Jul 14, 12:51 AM EDTSpecial Weather StatementILNClinton, Highland, Ross39 min
Jul 14, 1:12 AM EDTSevere Thunderstorm WarningILNHocking, Pickaway, Pike, Ross30 min
Jul 14, 2:45 AM EDTAreal Flood AdvisoryILNBrown3 hr
Jul 14, 3:55 AM EDTSpecial Weather StatementILNAuglaize, Hardin, Logan35 min
Jul 14, 4:28 AM EDTSpecial Weather StatementILNLogan, Union32 min
Jul 14, 4:55 AM EDTAreal Flood AdvisoryILNAuglaize3 hr
Jul 14, 4:57 AM EDTAreal Flood WarningILNDarke, Mercer9 hr
Jul 14, 11:57 AM EDTSpecial Weather StatementILNAuglaize33 min
Jul 14, 12:19 PM EDTSevere Thunderstorm WarningILNHardin41 min
Jul 14, 12:22 PM EDTSpecial Weather StatementILNAuglaize, Mercer38 min
Jul 14, 12:28 PM EDTAreal Flood AdvisoryILNAuglaize, Mercer3 hr
Jul 14, 12:39 PM EDTSpecial Weather StatementILNShelby36 min
Jul 14, 12:41 PM EDTAreal Flood AdvisoryILNHardin3 hr
Jul 14, 12:41 PM EDTSevere Thunderstorm WarningILNAuglaize, Logan, Shelby36 min
Jul 14, 12:51 PM EDTSevere Thunderstorm WarningILNAuglaize, Hardin, Logan, Union39 min
Jul 14, 1:08 PM EDTSpecial Weather StatementILNDarke37 min
Jul 14, 1:10 PM EDTSevere Thunderstorm WarningILNDelaware, Union50 min
Jul 14, 1:13 PM EDTSpecial Weather StatementILNChampaign32 min
Jul 14, 1:26 PM EDTAreal Flood AdvisoryILNLogan, Shelby3 hr
Jul 14, 1:33 PM EDTSpecial Weather StatementILNChampaign27 min
Jul 14, 1:34 PM EDTSpecial Weather StatementILNUnion26 min
Jul 14, 1:36 PM EDTFlash Flood WarningILNDarke, Miami3 hr
Jul 14, 1:37 PM EDTSevere Thunderstorm WarningILNDelaware, Licking38 min
Jul 14, 1:40 PM EDTAreal Flood AdvisoryILNDelaware, Union3 hr
Jul 14, 1:40 PM EDTSevere Thunderstorm WarningILNChampaign, Delaware, Franklin, Madison, Union30 min
Jul 14, 1:41 PM EDTSevere Thunderstorm WarningILNChampaign, Clark, Madison49 min
Jul 14, 2:01 PM EDTSevere Thunderstorm WarningILNDelaware, Fairfield, Franklin, Licking, Madison, Union44 min
Jul 14, 2:02 PM EDTAreal Flood AdvisoryILNChampaign, Clark, Madison, Miami, Union3 hr
Jul 14, 2:14 PM EDTSpecial Weather StatementILNLicking31 min
Jul 14, 2:20 PM EDTAreal Flood AdvisoryILNClark, Delaware, Fairfield, Franklin, Licking, Madison and 2 more3 hr
Jul 14, 2:21 PM EDTSpecial Weather StatementILNClark24 min
Jul 14, 2:25 PM EDTSevere Thunderstorm WarningILNFairfield, Licking38 min
Jul 14, 2:32 PM EDTSpecial Weather StatementILNFairfield, Pickaway28 min
Jul 14, 2:34 PM EDTSpecial Weather StatementILNGreene26 min
Jul 14, 2:42 PM EDTFlash Flood WarningILNFranklin2 hr
Jul 14, 2:51 PM EDTAreal Flood AdvisoryILNClark, Fairfield, Fayette, Licking, Madison, Pickaway3 hr
Jul 14, 2:51 PM EDTSevere Thunderstorm WarningILNClinton, Fayette, Greene, Montgomery, Warren39 min
Jul 14, 2:51 PM EDTSevere Thunderstorm WarningILNFayette, Madison, Pickaway, Ross39 min
Jul 14, 3:10 PM EDTSevere Thunderstorm WarningILNClinton, Fayette, Greene, Highland, Warren50 min
Jul 14, 3:13 PM EDTSevere Thunderstorm WarningILNFairfield, Hocking, Pickaway, Ross47 min
Jul 14, 3:14 PM EDTAreal Flood WarningILNDarke, Miami6 hr
Jul 14, 3:19 PM EDTSpecial Weather StatementILNWarren26 min
Jul 14, 3:34 PM EDTSevere Thunderstorm WarningILNBrown, Clermont, Highland, Warren41 min
Jul 14, 3:47 PM EDTSevere Thunderstorm WarningILNPike, Ross43 min
Jul 14, 3:50 PM EDTAreal Flood AdvisoryILNFayette, Hocking, Pickaway, Ross3 hr
Jul 14, 3:54 PM EDTSpecial Weather StatementILNClermont, Hamilton36 min
Jul 14, 4:08 PM EDTSevere Thunderstorm WarningILNAdams, Brown, Highland, Pike, Scioto52 min
Jul 14, 4:27 PM EDTSevere Thunderstorm WarningILNAdams, Pike, Scioto48 min
Jul 14, 4:29 PM EDTSevere Thunderstorm WarningILNAdams, Brown61 min
Jul 14, 4:44 PM EDTAreal Flood AdvisoryILNAdams, Brown, Highland, Pike, Ross, Scioto3 hr
Jul 14, 5:08 PM EDTSevere Thunderstorm WarningILNAdams, Scioto37 min
Jul 14, 5:11 PM EDTAreal Flood AdvisoryILNAdams, Brown, Scioto3 hr
Jul 14, 5:22 PM EDTSpecial Weather StatementILNHighland23 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.